MAUDE Adverse Event Report: LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER

LABSTYLE INNOVATIONS LTD DARIO BLOOD GLUCOSE MONITORING SYSTEM; GLUCOMETER
Model Number 1021-06
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Readings (2460)
Health Effect - Clinical Code Hypoglycemia (1912)
Date of Event 12/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
On december 7th, the user contacted dario to report low blood glucose (bg) readings.The user reported performing multiple, consecutive bg tests with two other non-dario meters, which gave her different readings.The used also mentioned that she stopped using the dario meter due to the low bg readings she received from it.
 
Additional Manufacturer Narrative
The user contacted dario the following day and reported testing her bg since she felt like it was high, however her dario meter gave her a low bg reading.The user also stated that she thinks her strips are expired and has discontinued the user of the dario meter.While on the phone with dario's representative, it was determined that the user received bg readings from her dario meter that were between 10 mg/dl and 15 mg/dl lower than her other non-dario meter.The user stated that she used the same drop of blood from the same finger when testing her bg.It was also determined that the user's cartridge of strips had been open for longer than thirty days and were therefore, expired.Dario's user guide states in the section precautions: "do not use a test strip expired 1 month from opening.Discard the cartridge 1 month after opening".A replacement of dario's strips and control solution was sent to the user to make sure that the dario strips are reading correctly, and to ensure proper technique.After the above was received, dario's representative followed up with the user, who confirmed that she had received the control solution and new cartridge of strips, however was unable to test with dario's representative at that time.At a later date, dario's representative made another attempt to follow up with the user, with no response.The low bg readings may have been due to misuse of the strips.There is not enough information regarding the meter and old strips available to further investigate this case.Therefore, no resolution is available.

Brand Name
DARIO BLOOD GLUCOSE MONITORING SYSTEM
Common Device Name
GLUCOMETER
Manufacturer (Section D)
LABSTYLE INNOVATIONS LTD
5 tarshish st
north industrial park
caesarea, 30798 21
IS  3079821
Manufacturer Contact
5 tarshish st
north industrial park
caesarea, 30798-21
MDR Report Key23994142
Report Number3010606081-2025-00106
Device Sequence Number13395862
Product Code NBW
UDI-Device Identifier00850065006741
UDI-Public850065006741
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K150817
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number1021-06
Device Lot Number2403041
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date01/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age62 YR
Patient SexFemale